| Catalog Number |
0066214 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 01sep2018 to assess the instrument test well images in question, and determined that they appeared visually negative.No errors were noted in the instrument event log.The immucor laboratory tested retention product on 14sep2018, which performed as expected.The immucor laboratory also received a blood sample from the customer site ((b)(4)) and tested it on 14sep2018 against retention product of id363, which yielded the same unexpectedly negative outcome as the customer had obtained.The immucor laboratory also tested that same returned blood sample with antibody screen lot number r988, which also yielded an unexpectedly negative outcome.An immucor field service engineer (fse) visited the customer site on 04sep2018 to assess the echo lumena testing instrument and determined that the instrument was operating as expected.(b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody identification when using capture-r ready-id, when used on an echo lumena instrument.